Complete Resolution of Clozapine-Induced Sialorrhea with Low Dose Trihexyphenidyl

Praharaj, Samir Kumar (2010) Complete Resolution of Clozapine-Induced Sialorrhea with Low Dose Trihexyphenidyl. Psychopharmacology Bulletin, 43 (4). p. 73.

[img] PDF
Complete resolution of clozapine-induced sialorrhea with low dose trihexyphenidyl_PB_2010.pdf - Published Version
Restricted to Registered users only

Download (141kB) | Request a copy

Abstract

Clozapine-induced sialorrhea (CIS) is a frequently occurring debilitating ad verse effect. Although va rious treatment options exist, none has been pro ved to be distinctly superior to other s . We re p o rt a case of CIS that responded to low dose of trihexyphenidyl (2 mg/day).

Item Type: Article
Subjects: Medicine > KMC Manipal > Psychiatry
Depositing User: KMC Manipal
Date Deposited: 06 Jul 2013 05:25
Last Modified: 06 Jul 2013 05:25
URI: http://eprints.manipal.edu/id/eprint/136448

Actions (login required)

View Item View Item